# SDR AU960015

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- System (JASC): 7110 · Engine Cowling System
- Part: Flap
- Part number: 1213261216
- Condition: Corroded
- Location: Engine Cowl Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE RH COWL FLAP ASSEMBLY CORRODED INTERNALLY BEYOND REPAIR - AIRCRAFT OPERATES AS A SEAPLANE IN A SALT LADEN ENVIRONMENT
